Buy Steroids



Results 1 to 15 of 15
  1. #1
    Hsheer's Avatar
    Hsheer is offline Junior Member
    Join Date
    Jul 2010
    Location
    Kuwait
    Posts
    55

    Feeling sick when when taking Testosterone injection

    Hi All,
    about three years ago my cousin injected a Sustanon 250, after one week he felt very sick like a flue symptoms so he quite the cycle.

    Last week he tried 1 ml of Testosterone Cypionate (250 mg/ml) and he felt sick again. In Between he have used some cycles but without testosterone and every thing was just fine.

    Is There any relation between the injection and the flue symptoms, Is there any thing he is doing wrong ?

    Now i'm Thinking of my first cycle of Testosterone Cypionate 400 mg/week. And i'm worried that I'll get the same symptoms, if there is a relation between the testosterone injection and the flue symptoms How can i avoid it ? to i can get the full benefit of my cycle.

  2. #2
    LBP311 is offline Associate Member
    Join Date
    Jun 2009
    Location
    LA
    Posts
    168
    test flu i get ot to sometimes

  3. #3
    Family Guy is offline Banned
    Join Date
    Jun 2010
    Location
    Thailand
    Posts
    239
    bro i always get it. some react to sust more then others. but when we starting a cycle. do u lowering ur imune system. i say not stop using gear if u get sick. just skip the training and relax. take alot vitamin c and multi vits. when i say skip the training. do i mean only for 3-5 days depends on how u feel. not stress to much and take ur vits. when i doing this. do i feel good after just some days. and hit the gym hard again

  4. #4
    LeroyB's Avatar
    LeroyB is offline Member
    Join Date
    Nov 2009
    Location
    Looking East
    Posts
    519
    Blog Entries
    1
    what were your other cycles that did not make you sick?

  5. #5
    Lift-Eat-Repeat's Avatar
    Lift-Eat-Repeat is offline Associate Member
    Join Date
    Jan 2010
    Location
    Chico CA
    Posts
    181
    Quote Originally Posted by Family Guy View Post
    bro i always get it. some react to sust more then others. but when we starting a cycle. do u lowering ur imune system. i say not stop using gear if u get sick. just skip the training and relax. take alot vitamin c and multi vits. when i say skip the training. do i mean only for 3-5 days depends on how u feel. not stress to much and take ur vits. when i doing this. do i feel good after just some days. and hit the gym hard again

    What the hell are you even saying man? Im not trying to be rude but your sentence structure is that of a 4 y/o.

  6. #6
    dharts is offline Associate Member
    Join Date
    Feb 2010
    Posts
    205
    if you cant take test no real reason to cycle because its the base of all things pretty much if you want good gaisn

  7. #7
    Hsheer's Avatar
    Hsheer is offline Junior Member
    Join Date
    Jul 2010
    Location
    Kuwait
    Posts
    55
    LeroyB, Other Steroids like deca , winstrol , Primo, d-bol, Equipoise stuff like that, and remember that we are talking about my cousin I'm just asking so i can avoid these symptoms during mine.

  8. #8
    LeroyB's Avatar
    LeroyB is offline Member
    Join Date
    Nov 2009
    Location
    Looking East
    Posts
    519
    Blog Entries
    1
    Quote Originally Posted by Hsheer View Post
    LeroyB, Other Steroids like deca, winstrol, Primo, d-bol, Equipoise stuff like that, and remember that we are talking about my cousin I'm just asking so i can avoid these symptoms during mine.
    Sorry I missed that.
    So he has had deca / primo / and EQ and doesnt get sick?

  9. #9
    AlphaGenetics's Avatar
    AlphaGenetics is offline Senior Member
    Join Date
    Feb 2010
    Location
    Staring into glory!!
    Posts
    1,535
    Ive never had test flu but I hear it passes if you stick it out.

  10. #10
    Hsheer's Avatar
    Hsheer is offline Junior Member
    Join Date
    Jul 2010
    Location
    Kuwait
    Posts
    55
    Quote Originally Posted by AlphaGenetics View Post
    Ive never had test flu but I hear it passes if you stick it out.
    You are right, But if I'm thinking of a short cycle (6 weeks for example) Then one week sick is a big problem since I won't eat well and work hard on the gym.

    Is there anything I can do, like splitting my injection (keep the same dose per week but injecting 1/2 ml of test instead of 1 ml in one day) or taking some culd & flue pills ?

  11. #11
    Nicotine's Avatar
    Nicotine is offline Anabolic Member
    Join Date
    May 2008
    Location
    CANADA!!
    Posts
    3,784
    do lower dose but with even spacing..which should be done anyway to keep the levels of the drug stable in your system!

    dont take 400mg a week in one shot.

    split that up into 2......

    also, make sure the gear is clean/sterile/quality, you use alcohol prep pads to clean the rubber stopper on your test vial, you clean your injection spot, new loading needles, new injection needles, new syringe - EVERY SINGLE TIME!

    never ever reuse anything......

  12. #12
    brokendown is offline Junior Member
    Join Date
    Feb 2010
    Location
    illinois
    Posts
    84
    isnt a 6 week cycle to short to get any real gains , why not do a 12 week cycle

  13. #13
    rbg
    rbg is offline Junior Member
    Join Date
    Jul 2010
    Location
    Far Far Away
    Posts
    93
    I get test flu.....usually after about 2 weeks, I'm into my third week, and still feel a little sluggish, but you have to bear with it, it goes (usually).

    You usually feel achy, runny nose, and sneeze alot, but it passes. I never feel sick on it, just hungry all the time!!!

    You want to do a cycle with test cyp for about 10 weeks. Just FYI, It takes two weeks to peak up in your system, as after the 1st week, you have half the dose in your system, then you take the 2nd injection, and this repeats weekly. (for example: Test cyp has a 7-8 day half life. So you inject 200mg once a week, and by the same day the following week, you have 100mg of that in your system still, this is tapering down daily. But then you inject again, so now you have 300mg in your system. The second shot the following week is now 100mg in your system, and you inject another does, to maintain the level. By the third week, the first injection is out of your system.

    You don't want to stay on test for over 12 weeks, as you need to have a break to let your natural test production to come back. Unless of course, you're on TRT, then you continue on a prescribed dose. Don't forget to keep an anti estrogen at hand, as you may experience some nipple tenderness, and or lump. An anti estrogen may also help if you find that you experienced what feels like hitting a wall a few weeks into the cycle, this could be SHBG binding to the free test and rendering it ineffective. An anti estrogen may combat the SHBG, and free up the test again.

    If you find 400mg hard on the system to begin with, try lowering the test dose, and add low dose of primobolan . Primo is a very nice mild steroid , that goes well with test cyp.

    Good luck...
    Last edited by rbg; 07-18-2010 at 07:33 AM.

  14. #14
    gym_junki's Avatar
    gym_junki is offline Member
    Join Date
    Apr 2010
    Location
    dont kno
    Posts
    704
    my mate got sick on sus for the first 2 weeks and than he was alrite some people get like that with the prop ester. sustanon 250 has 30mg of test prop

  15. #15
    Hsheer's Avatar
    Hsheer is offline Junior Member
    Join Date
    Jul 2010
    Location
    Kuwait
    Posts
    55
    Thanks All, The replies were very helpfull

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •